Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
DontWantToFeelUgly

Roaccutane and Prozac at the same time??

I'm going to see my derm tomorow, and im going to enquire about roaccutanne as I just want to be done with this acne shit.

Thing is, is that i've recently been prescibed prozac anti-depressant because I've been so down (mainly over my skin!!). Will the derm allow me to be on the two drugs at once?? Does anyone know? Do know anyone who has been?

Or, has anyone else been on another prescription drug at the same time as rocc/accutance?

Any input would be greatly appreciated. I just don't want her to turn around and refuse to give me it!!

Share this post


Link to post
Share on other sites

I'm pretty sure they won't let you take roaccutane if you have a history of being depressed. My cousin is a perfect candidate for accutane, but because she was on antidepressants they didn't want to take the chance of her turning suicidal on accutane. :/

Nevertheless, maybe it's different for you! I hope so, because I'd be really bummed out if accutane would help my skin and I couldn't go on it. Good luck!

Share this post


Link to post
Share on other sites

That's not true! I was on anti-depressants (Effexor) when I was prescribed Accutane. My derm realized that one of the major sources of my depression was my skin. I already was seeing a psychiatrist, so he only required that he got up-dates from her to how I was doing. Accutane made me feel SO much better about myself...I am so much happier now! Just talk to your derm about being "monitered" by a psychiatric professional and tell him/her that your acne is a major part of you feeling down. Good luck!

Share this post


Link to post
Share on other sites

I just started taking wellbutrin while on accutane, so I hope there's nothing wrong with taking both! I don't think that it's too big a deal. My doc knew I had been on well butrin up until I began the accutane and he didn't act like it was big deal (he's a bit of an ass though, so Im not sure if his reaction is a good indicator).

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×